On a new class of weak solutions to the spatially homogeneous Boltzmann and Landau equations. Villani, C. Arch. Rational Mech. Anal., 143(3):273–307, 1998.
On a new class of weak solutions to the spatially homogeneous Boltzmann and Landau equations [link]Paper  doi  bibtex   
@article{MR1650006,
	Author = {Villani, C\'edric},
	Doi = {10.1007/s002050050106},
	Fjournal = {Archive for Rational Mechanics and Analysis},
	Issn = {0003-9527},
	Journal = {Arch. Rational Mech. Anal.},
	Mrclass = {82C40 (35D05 35Q99 45K05 76P05)},
	Mrnumber = {1650006},
	Mrreviewer = {Alexei Heintz},
	Number = {3},
	Pages = {273--307},
	Title = {On a new class of weak solutions to the spatially homogeneous {B}oltzmann and {L}andau equations},
	Url = {https://doi.org/10.1007/s002050050106},
	Volume = {143},
	Year = {1998},
	Bdsk-Url-1 = {https://doi.org/10.1007/s002050050106}}

Downloads: 0